# SDR AU980030

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Propeller: Hartzl HCE3YR2
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod End
- Part number: 757225
- Condition: Broken
- Location: Lt Mlg  Door
- Component: Ozone, 458826
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOOR RETRACTION RAM RODEND BROKEN ALLOWING THE DOOR TO REMAIN CLOSED. RETRACTING LANDING GEAR HAD PUSHED THE DOOR INTO THE WHEEL WELL BREAKING THE FORWARD HINGE AND BENDING THE REAR HINGE. THE DOOR ACTUATOR HAD ALSO BROKEN OFF AT THE UPPER ATTACHMENT POINT DUE TO CONTACT WITH THE DOOR.
